Alert archive / Texas / Gale Warnings in 2017

Gale Warning 3, NWS Houston/Galveston, TX

May 29, 2017

NWS Houston/Galveston, TX issued this gale warning at May 29, 2017, 6:50 AM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 29, 2017, 6:50 AM CDT (11:50 UTC)
Expired
May 29, 2017, 12:56 PM CDT
In force
6 hr
Issued by
NWS Houston/Galveston, TX

The text

As transmitted.

244 
WHUS74 KHGX 291150
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
650 AM CDT MON MAY 29 2017

...STRONG THUNDERSTORMS BRINGING STRONG GUSTY WINDS TO THE UPPER
TEXAS COASTAL WATERS THIS MORNING...

.AN AREA OF THUNDERSTORMS CREATED STRONG GUSTY WINDS THAT WILL
SPREAD ACROSS THE UPPER TEXAS COASTAL WATERS FROM SOUTHEAST TO
NORTHWEST THIS MORNING. IN ADDITION AN AREA OF THUNDERSTORMS 
MOVING OFF THE LOWER COAST WILL MOVE EASTWARD POTENTIALLY 
COLLIDING WITH THE OTHER STORMS. WIND DIRECTIONS WILL BE VARIABLE 
THROUGH MID MORNING ON ACCOUNT OF ALL OF THESE STORMS. WINDS OF 30
KNOT WITH GUSTS OF 40 TO 50 KNOTS WILL BE COMMON OVER THE GULF
WATERS.

GMZ350-355-370-375-291600-
/O.UPG.KHGX.SC.Y.0062.000000T0000Z-170529T1500Z/
/O.NEW.KHGX.GL.W.0003.170529T1150Z-170529T1600Z/
COASTAL WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT
20 NM-COASTAL WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-WATERS FROM HIGH ISLAND TO FREEPORT FROM 20 TO 60 NM-
650 AM CDT MON MAY 29 2017

...GALE WARNING IN EFFECT UNTIL 11 AM CDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
GALE WARNING, WHICH IS IN EFFECT UNTIL 11 AM CDT THIS MORNING.
THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...WIND DIRECTIONS WILL BE VARIABLE THROUGH LATE MORNING ON
  ACCOUNT OF SHOWERS AND THUNDERSTORMS. WINDS IN EXCESS OF 30
  KNOTS WITH GUSTS OF 40 TO 50 KNOTS WILL BE LIKELY.
  

* SEAS...3 TO 6 FEET NEARSHORE AND 4 TO 8 FEET OFFSHORE.

* THUNDERSTORMS...STRONG TO SEVERE THUNDERSTORMS POSSIBLE. 

 PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ330-335-291600-
/O.NEW.KHGX.SC.Y.0063.170529T1150Z-170529T1600Z/
MATAGORDA BAY-GALVESTON BAY-
650 AM CDT MON MAY 29 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM CDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 11 AM CDT THIS
MORNING. 

* WINDS...20 TO 25 KNOTS WITH GUST 30 TO 35 KNOTS. 

* BAY WATERS...ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
3 follow-up statements
781 
WHUS74 KHGX 291454
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
954 AM CDT MON MAY 29 2017

...STRONG THUNDERSTORMS BRINGING STRONG GUSTY WINDS TO THE UPPER
TEXAS COASTAL WATERS THIS MORNING...

.STRONG WINDS GUSTING TO GALE FORCE SHOULD SLOWLY DIMINISH.
HOWEVER...THUNDERSTORMS OVER THE OPEN WATERS OF THE GULF MAY AID
IN STRENGTHENING WINDS THROUGH AT LEAST EARLY AFTERNOON.

GMZ350-355-370-375-291600-
/O.CON.KHGX.GL.W.0003.000000T0000Z-170529T1600Z/
COASTAL WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT
20 NM-COASTAL WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-WATERS FROM HIGH ISLAND TO FREEPORT FROM 20 TO 60 NM-
954 AM CDT MON MAY 29 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM CDT THIS MORNING...

* WINDS...SOUTHEAST 20 TO 30 KNOTS WITH GUSTS TO 35
  KNOTS...DIMINISHING TO 15 TO 25 KNOTS THIS AFTERNOON.

* SEAS...4 TO 6 FEET OCCASIONALLY UP TO 7 FEET.

* OFFSHORE SEAS...6 TO 8 FEET OCCASIONALLY UP TO 10 FEET. 

  PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ330-335-291600-
/O.CON.KHGX.SC.Y.0063.000000T0000Z-170529T1600Z/
MATAGORDA BAY-GALVESTON BAY-
954 AM CDT MON MAY 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS
MORNING...

* WINDS...EAST TO SOUTHEAST 20 TO 25 KNOTS DIMINISHING TO 15 TO 
  20 KNOTS THIS AFTERNOON

* BAY WATERS...ROUGH BECOMING CHOPPY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
000 
WHUS74 KHGX 291540
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1040 AM CDT MON MAY 29 2017

...STRONG THUNDERSTORMS BRINGING STRONG GUSTY WINDS TO THE UPPER
TEXAS COASTAL WATERS THIS MORNING...

.STRONG WINDS GUSTING TO GALE FORCE SHOULD SLOWLY DIMINISH.
HOWEVER...THUNDERSTORMS OVER THE OPEN WATERS OF THE GULF MAY AID
IN STRENGTHENING WINDS THROUGH AT LEAST EARLY AFTERNOON.

GMZ335-291645-
/O.CAN.KHGX.SC.Y.0063.000000T0000Z-170529T1600Z/
GALVESTON BAY-
1040 AM CDT MON MAY 29 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WINDS HAVE DIMINISHED. HOWEVER, SMALL CRAFT SHOULD EXERCISE
CAUTION AS WINDS OF 15 TO 20 KNOTS ARE EXPECTED.

$$

GMZ350-355-370-375-291800-
/O.EXT.KHGX.GL.W.0003.000000T0000Z-170529T1800Z/
COASTAL WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT
20 NM-COASTAL WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-WATERS FROM HIGH ISLAND TO FREEPORT FROM 20 TO 60 NM-
1040 AM CDT MON MAY 29 2017

...GALE WARNING NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

* WINDS...SOUTHEAST 20 TO 30 KNOTS WITH GUSTS TO 35 KNOTS... 
  DIMINISHING TO 15 TO 25 KNOTS THIS AFTERNOON. 

* SEAS...4 TO 6 FEET OCCASIONALLY UP TO 7 FEET.

* OFFSHORE SEAS...6 TO 8 FEET OCCASIONALLY UP TO 10 FEET.

 PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ330-291800-
/O.EXT.KHGX.SC.Y.0063.000000T0000Z-170529T1800Z/
MATAGORDA BAY-
1040 AM CDT MON MAY 29 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WINDS...EAST TO SOUTHEAST 20 TO 25 KNOTS DIMINISHING TO 15 TO 
  20 KNOTS THIS AFTERNOON 

* BAY WATERS...CHOPPY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
667 
WHUS74 KHGX 291756
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1256 PM CDT MON MAY 29 2017

...GALE WARNING IS CANCELLED...

.WINDS HAVE DIMINISHED ACROSS THE AREA.

GMZ350-355-370-375-291900-
/O.CAN.KHGX.GL.W.0003.000000T0000Z-170529T1800Z/
COASTAL WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT
20 NM-COASTAL WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-WATERS FROM HIGH ISLAND TO FREEPORT FROM 20 TO 60 NM-
1256 PM CDT MON MAY 29 2017

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS CANCELLED
THE GALE WARNING. 

WINDS HAVE DIMINISHED ACROSS THE GULF.

$$

GMZ330-291900-
/O.CAN.KHGX.SC.Y.0063.000000T0000Z-170529T1800Z/
MATAGORDA BAY-
1256 PM CDT MON MAY 29 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WINDS HAVE DIMINISHED ACROSS THE BAY.

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this gale warning went out at May 29, 5:37 AM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, May 29, 5:37 AM CDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
537 AM CDT Mon May 29 2017

.MARINE...
Meso-high driving gradient winds across the coastal waters and
into the coast and bays. Winds of 20-30kts gusts to 40 for the
next few hours. Winds should weaken as storms well offshore
weaken. Will have to watch comma head rotating in from the west
and could clip or aggravate the already strong winds as it pushes
east. Have hoisted SCA for all waters through 10 am and special
marine warnings through 7 am.
45

&&

.PREV DISCUSSION... /ISSUED 419 AM CDT Mon May 29 2017/

DISCUSSION...
Light to moderate rainfall lingers across Southeast Texas this
morning behind an outflow boundary that has since pushed off the
Upper Texas Coast. Regional radar mosiac shows most of the
thunderstorm activity this morning relegated to the western Gulf
of Mexico, with an expansive thunderstorm complex stretching from
Corpus Christi to Harlingen slowly pushing to the east.
Extrapolation of current storm movement places this complex into
the western waters sometime between 5 and 7 AM CDT. At least
through the morning hours, this complex will be the primary driver
for rain chances for the region as its parent shortwave trough
lifts towards the region, pushing the complex and associated
surface low/mesoscale convective vortex into it. What remains to
be seen at this time is how far north rain chances will extend
inland this morning as the outflow approaching the South Texas
thunderstorm complex may result in enough low level convergence
off the coast to block inflow and cut off rain chances farther
inland. With mid and upper level steering flow from the southwest
concerned that there may be some expansion or movement to the
northeast into the Matagorda Bay area and have maintained 60-70
PoPs for this morning as a result. However, if this complex
appears to remain offshore an update may be needed later this
morning to lower rain chances.

With most activity along the coast and across the waters early this
morning, expect to see at least a brief break in rain chances but
daytime heating will result in scattered shower and thunderstorm
development across the region mid to late morning and into the
afternoon. Expect greatest coverage to occur along several of the
remnant boundaries draped across the region. Surface analysis
reveals that yesterday's cold front remains stalled well north of
the Interstate 10 corridor, stretching from San Antonio to Hearne
to Athens. The KGRK radar this morning is also showing several
moisture "fine lines" across the Brazos Valley, indicative of
remnant outflow boundaries from last night's storms. Other
unidentified boundaries may also exist farther south of these
locations. Limited shear (less than 20 knots) present through
early afternoon and much less steep lapse rates than yesterday
(5.5-6.5 C/km) will result in a much lower severe weather threat
today, but with some dry air present between the surface and 600
MB on forecast soundings cannot rule out gusty winds in stronger
convection. 1.7-2 inch precipitable water values today (higher
than the 75th percentile for this time of year) will also mean the
locally heavy rain threat will continue, especially along any of
the aforementioned boundaries. Subsidence from the passing
shortwave trough should result in another break in the rain by
this evening and into tonight, with diurnal heating and
precipitable water values in the 1.6-1.8 inch range on Tuesday
resulting in scattered to numerous showers and thunderstorms
capable of locally heavy rain. Expect highs to range in the upper
70s to low 80s today, warming into the low to mid 80s on Tuesday.

Periods of showers and thunderstorms will continue across the
region Wednesday into the weekend as a series of disturbances now
near the Gulf of Alaska on early morning water vapor imagery drop
to near Baja California and translate east across Texas. Elevated
precipitable water values in the 1.6-1.9 inch range will mean the
threat for locally heavy rainfall will persist each day, with rain
chances likely being enhanced during the daytime hours from
heating. Expect high temperatures to remain in the low to mid 80s
through the end of the work week. Dry weather may not return to
the forecast until early to mid next week as shortwave ridging
attempts to build into the region.

Huffman

MARINE...
Stormy weather this morning over the coastal waters. Outflow
pushed southward through the region bringing gusty conditions
(20-45kt) and has collided with boundary offshore and being
intercepted by incoming MCS from CRP area. Hoisted a SCA through
10 for these strong winds and elevated seas but by 8-10 am expect
that conditions should be improving except for all but the far
coastal waters where storms will probably be the most active-or
just south of there...will need to keep an eye out for meso high
developing and ramping up winds.

Otherwise easterly winds becoming southeasterly this afternoon
and overnight gradually increasing to 10 to 15 knots and then
persisting through Saturday. As moist to very moist conditions
flowing into and through the region expecting showers and
thunderstorms to remain a threat.

ECMWF still painting the scenario of fairly intense low pressure
system developing in the Western Gulf (Saturday) and slowly moving
to near Galveston (Monday morning) which would have big impacts
on the current forecast. Have trended the forecast toward the GFS
but will be watching closely to see of the GFS or the ECMWF blink.
45

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      80  69  84  69  85 /  40  30  40  20  50
Houston (IAH)              81  70  84  71  85 /  50  30  60  30  50
Galveston (GLS)            80  74  81  76  83 /  60  50  60  30  50

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...Small Craft Advisory until 10 AM CDT this morning for the
     following zones: Coastal waters from Freeport to the
     Matagorda Ship Channel out 20 NM...Coastal waters from High
     Island to Freeport out 20 NM...Galveston Bay...Matagorda
     Bay...Waters from Freeport to the Matagorda Ship Channel
     from 20 to 60 NM...Waters from High Island to Freeport from
     20 to 60 NM.

&&

Discussion...14
Aviation/Marine...45
Hazardous weather outlook, May 29, 4:33 AM CDT, 2 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Houston/Galveston TX
433 AM CDT Mon May 29 2017

TXZ163-164-176>179-195>200-210>214-226-227-235>238-300945-
Austin-Brazoria-Brazos-Burleson-Chambers-Colorado-Fort Bend-
Galveston-Grimes-Harris-Houston-Jackson-Liberty-Madison-Matagorda-
Montgomery-Polk-San Jacinto-Trinity-Walker-Waller-Washington-
Wharton-
433 AM CDT Mon May 29 2017

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight

Scattered to numerous showers and thunderstorms will be possible
today. This activity may be capable of producing gusty winds and
locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Scattered to numerous showers and thunderstorms will be possible
Tuesday through Sunday. This activity may be capable of producing
locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

GMZ330-335-350-355-370-375-300945-
Coastal waters from Freeport to the Matagorda Ship Channel out
20 NM-Coastal waters from High Island to Freeport out 20 NM-
Galveston Bay-Matagorda Bay-
Waters from Freeport to the Matagorda Ship Channel from 20 to
60 NM-Waters from High Island to Freeport from 20 to 60 NM-
433 AM CDT Mon May 29 2017

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight

Scattered to numerous showers and thunderstorms will be possible
today. Some of these may be capable of producing locally higher
winds and waves.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Scattered to numerous showers and thunderstorms will be possible
Tuesday through Sunday. Some of these may be capable of producing
locally higher winds and waves.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

In the hours before

Special weather statement, May 29, 5:48 AM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
National Weather Service HOUSTON/GALVESTON TX
548 AM CDT Mon May 29 2017

TXZ214-236>238-291400-
Chambers-Matagorda-Brazoria-Galveston-
Including the cities of Winnie, Mont Belvieu, Anahuac, Bay City,
Palacios, Pearland, Lake Jackson, Alvin, Angleton, Freeport,
League City, Texas City, Friendswood, and Galveston
548 AM CDT Mon May 29 2017

...GUSTY WINDS ALONG THE IMMEDIATE UPPER TEXAS COAST THIS
MORNING...

Elevated winds have developed in the wake of thunderstorms moving
across Southeast Texas earlier this morning and are expected to
persist along the immediate Upper Texas Coast through the next 1-3
hours. Expect sustained east to southeast winds 15-25 MPH with
gusts to 30-40 MPH. Wind speeds will decrease significantly as one
moves north of coastal areas. Lightweight or loose outdoor
objects should be secured or brought inside until winds subside.

These winds may make travel difficult on elevated roadways,
including the George and Cynthia Mitchell Memorial Causeway in
Galveston County and the Surfside Beach Bridge in Brazoria County.

Huffman
Local storm report, May 29, 5:53 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
553 AM CDT MON MAY 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 AM     MARINE TSTM WIND 18 SE GALVESTON         29.04N  94.68W
05/29/2017  M56 MPH          GMZ355             TX   AWOS

            KXIH OBSERVATION 46 MPH GUSTING TO 56 MPH AT 535 AM.

&&

EVENT NUMBER HGX1700261

KP
Local storm report, May 29, 5:58 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
558 AM CDT MON MAY 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 AM     MARINE TSTM WIND SURFSIDE BEACH          28.95N  95.28W
05/29/2017  M45 MPH          BRAZORIA           TX   MESONET

            MESONET SITE 36 MPH GUSTING TO 45 MPH.

&&

EVENT NUMBER HGX1700262

KP
Local storm report, May 29, 6:01 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
601 AM CDT MON MAY 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     MARINE TSTM WIND 24 SW GALVESTON         28.98N  95.17W
05/29/2017  M42 MPH          GMZ355             TX   MESONET

            MESONET SITE AT ARANSAS PASS 33 MPH GUSTING TO 42 MPH.

&&

EVENT NUMBER HGX1700263

KP
Local storm report, May 29, 6:07 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
607 AM CDT MON MAY 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 AM     MARINE TSTM WIND 22 NE GALVESTON         29.45N  94.63W
05/29/2017  M47 MPH          GALVESTON          TX   MESONET

            ROLLOWVER PASS 39 MPH GUSTING TO 47 MPH.

&&

EVENT NUMBER HGX1700264

KP
Local storm report, May 29, 6:26 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
626 AM CDT MON MAY 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     MARINE TSTM WIND 47 SE PALACIOS          28.31N  95.62W
05/29/2017  M44 MPH          GMZ370             TX   MESONET

            BRAZOS 538 KBQX PLATFORM REPORTED 44 MPH GUST

&&

EVENT NUMBER HGX1700265

MH

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:22 PM CDTAreal Flood AdvisoryHGXHouston113 min
May 28, 7:28 PM CDTSevere Thunderstorm WarningHGXBrazos, Burleson, Grimes32 min
May 28, 7:32 PM CDTSpecial Weather StatementHGXHouston43 min
May 28, 7:49 PM CDTFlash Flood WarningHGXHouston2 hr
May 28, 7:58 PM CDTSpecial Weather StatementHGXBrazos, Burleson47 min
May 28, 8:11 PM CDTSpecial Weather StatementHGXHouston, Madison, Trinity64 min
May 28, 8:18 PM CDTSevere Thunderstorm WarningHGXBrazos, Burleson27 min
May 28, 8:29 PM CDTFlash Flood WarningHGXHouston3 hr
May 28, 8:33 PM CDTSevere Thunderstorm WarningHGXGrimes, Houston, Madison, Walker42 min
May 28, 8:40 PM CDTSevere Thunderstorm WarningHGXBrazos, Burleson, Washington31 min
May 28, 8:53 PM CDTSevere Thunderstorm WarningHGXBrazos, Burleson, Grimes, Washington26 min
May 28, 9:09 PM CDTSevere Thunderstorm WarningHGXGrimes, Houston, Madison, Montgomery, Trinity, Walker51 min
May 28, 9:14 PM CDTAreal Flood AdvisoryHGXHouston, Trinity2 hr
May 28, 9:31 PM CDTSpecial Weather StatementHGXPolk, San Jacinto29 min
May 28, 9:56 PM CDTSpecial Weather StatementHGXMontgomery, Polk, San Jacinto, Walker34 min
May 28, 10:05 PM CDTFlash Flood WarningHGXHouston85 min
May 28, 10:43 PM CDTSpecial Weather StatementHGXWaller47 min
May 28, 11:27 PM CDTFlash Flood WarningHGXHouston3 hr
May 28, 11:34 PM CDTSpecial Marine WarningHGX56 min
May 28, 11:36 PM CDTSpecial Weather StatementHGXChambers, Harris39 min
May 28, 11:54 PM CDTSpecial Weather StatementHGXHouston66 min
May 29, 12:23 AM CDTSpecial Marine WarningHGX67 min
May 29, 12:28 AM CDTSpecial Weather StatementHGXGalveston47 min
May 29, 12:37 AM CDTAreal Flood AdvisoryHGXFort Bend, Harris113 min
May 29, 1:02 AM CDTSpecial Marine WarningHGX118 min
May 29, 1:05 AM CDTSpecial Weather StatementHGXBrazoria, Galveston40 min
May 29, 1:16 AM CDTAreal Flood AdvisoryHGXBrazoria, Fort Bend, Matagorda, Wharton3 hr
May 29, 1:45 AM CDTSpecial Weather StatementHGXBrazoria45 min
May 29, 2:23 AM CDTAreal Flood WarningHGXHouston3 hr
May 29, 2:31 AM CDTSpecial Marine WarningHGX119 min
May 29, 2:47 AM CDTSmall Craft AdvisoryHGX4 hr
May 29, 4:41 AM CDTSpecial Marine WarningHGX2 hr
May 29, 4:43 AM CDTSpecial Marine WarningHGX2 hr
May 29, 5:03 AM CDTSpecial Marine WarningHGX117 min
May 29, 6:50 AM CDTSmall Craft AdvisoryHGX6 hr
May 29, 9:20 AM CDTCoastal Flood AdvisoryHGXBrazoria, Chambers, Galveston, Matagorda7 hr
May 29, 9:29 AM CDTWind AdvisoryHGXBrazoria, Chambers, Galveston, Matagorda7 hr

Nearby

Gale Warnings in Texas, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.